HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Peer-reviewed Journal Articles, etc >

On the Bernstein Problem in the Three-dimensional Heisenberg Group

Files in This Item:
dik-Bernstein-Cand-B-revise.pdf177.61 kBPDFView/Open
Please use this identifier to cite or link to this item:

Title: On the Bernstein Problem in the Three-dimensional Heisenberg Group
Authors: Dorfmeister, Josef F. Browse this author
Inoguchi, Jun-ichi Browse this author
Kobayashi, Shimpei Browse this author
Keywords: Bernstein problem
minimal graphs
Heisenberg group
loop groups
Issue Date: Mar-2016
Publisher: Canadian Mathematicla Society
Journal Title: Canadian Mathematical Bulletin
Volume: 59
Issue: 1
Start Page: 50
End Page: 61
Publisher DOI: 10.4153/CMB-2015-061-3
Abstract: In this note we present a simple alternative proof for the Bernstein problem in the threedimensional Heisenberg group Nil(3) by using the loop group technique. We clarify the geometric meaning of the two-parameter ambiguity of entire minimal graphs with prescribed AbreschRosenberg differential.
Type: article (author version)
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > 雑誌発表論文等 (Peer-reviewed Journal Articles, etc)

Submitter: 小林 真平

Export metadata:

OAI-PMH ( junii2 , jpcoar_1.0 )

MathJax is now OFF:


 - Hokkaido University